MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GAB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: information unknown/ not provided.Implant date: does not apply - lens was not implanted.Explant date: does not apply - lens was not implanted and therefore not explanted.Reporter telephone number: (b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that one of the haptic of an intraocular lens (iol) was defective.The customer noticed a small fracture while the lens was still in the shooter.According to the customer, there was no contact with the patient's eye.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: device evaluation: the preloaded product was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be performed.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.A search revealed that no additional/similar (as applicable) complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - returned to manufacturer? yes.Section d9 - date returned to manufacturer: 23th february 2022.Section h3 - device evaluated by manufacturer? yes.Device evaluation: the complaint lens and smartload were received in the smartload insert.Visual inspection under magnification revealed that the lens was received stuck to the smartload insert.The lens was removed and cleaned, presenting with no issues.The received smartload was also inspected, presenting with no issues.The complaint issue could not be confirmed and, no product deficiency could be identified.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.The reported issue is an anticipated/expected event for gab00 (smartload sensar 1 piece) and does not represent a new risk.Based on the last annual risk management review and ongoing post market surveillance activities, the probability of occurrence for the reported event remains within the risk management files.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12643788
Report Number2020664-2021-07728
Device Sequence Number14583428
Product Code HQL
UDI-Device Identifier05050474621848
UDI-Public(01)05050474621848(17)231029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model NumberGAB00
Device Catalogue NumberGAB0000230
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/28/2021
03/14/2022
Initial Report FDA Received Date10/16/2021
Supplement Report FDA Received Date11/22/2021
03/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown